IMPROVEMENTS OF COMPOSITION RULE FOR THE CANAVATI FRACTIONAL DERIVATIVES AND APPLICATIONS TO OPIAL-TYPE INEQUALITIES

TitleIMPROVEMENTS OF COMPOSITION RULE FOR THE CANAVATI FRACTIONAL DERIVATIVES AND APPLICATIONS TO OPIAL-TYPE INEQUALITIES
Publication TypeJournal Article
Year of Publication2011
AuthorsANDRIC M., PEČARIĆ J., PERIĆ I.
JournalDynamic Systems and Applications
Volume20
Start Page383
Pagination12
Date Published2011
ISSN1056-2176
AMS Subject Classification26A33, 26D15
Abstract

This paper gives improvements of a composition rule for the Canavati fractional derivatives and presents improvements and weighted versions of Opial-type inequalities involving the Canavati fractional derivatives.

PDFhttps://acadsol.eu/dsa/articles/20/26-DSA-871.pdf
Refereed DesignationRefereed